- Question from Flyby: I did so well throughout chemotherapy, 4 AC and 4 Taxotere, every 3 weeks. Why did I do so badly after the last Taxotere? Is it the lack of steroids?
Unless you were on steroids every day, which would be uncommon, you are most likely experiencing the cumulative effects of eight treatments. It is common for healthy women to feel as if they are "sailing" through chemotherapy until the very end.
There is also sometimes a "let down" after chemotherapy is over. Just when you think you should be celebrating, you find yourself feeling very vulnerable. This can lead to depression, anxiety, and a sense of isolation. In addition, you may be developing anemia after two types of chemotherapy.
Now that you are off the chemotherapy, this should start to get better over the next few months. It's important to remember that it can take up to 12 months to feel your "normal" self after all that chemotherapy. Breastcancer.org has a lot of information on how to live day-to-day life during and after breast cancer.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.